# SDR MEX2004019

- Difficulty date: January 15, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT REVISION, THE LT REVERSER WAS OPEN AND LIGHT AND MESSAGE WAS IN DISPLAY.  THE REVERSER WAS REVISED AND ICE AND SNOW WAS DETECTED INTO THE REVERSE.  THE REVERSER WAS NOT CLOSED COMPLETELY BECAUSE A GAP OF 2 INCHES IS BETWEEN COVERS.  THE CABLE BETWEEN ACTUATORS WAS REMOVED AND REVERSER WAS RETRACTED.  THE AIRCRAFT WAS DISPATCHED BY MEL.  DURING OVERNIGHT SERVICE THE REVERSER ACTUATOR WAS TRIMMED IAW MM, TEST CORRECT.
